Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On some inequalities of S. Bernstein and W. Markoff for derivatives of polynomials


Authors: A. C. Schaeffer and R. J. Duffin
Journal: Bull. Amer. Math. Soc. 44 (1938), 289-297
DOI: https://doi.org/10.1090/S0002-9904-1938-06747-X
MathSciNet review: 1563728
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06747-X